Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of bilateral operator weighted shifts being Cowen-Douglas operators

Authors: You Qing Ji, Juexian Li and Yihua Yang
Journal: Proc. Amer. Math. Soc. 129 (2001), 3205-3210
MSC (2000): Primary 47B10, 47B37
Published electronically: May 21, 2001
MathSciNet review: 1844994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is characterized when a bilateral operator weighted shift is a Cowen-Douglas operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B10, 47B37

Retrieve articles in all journals with MSC (2000): 47B10, 47B37

Additional Information

You Qing Ji
Affiliation: Department of Mathematics, Jilin University, Changchun 130012, People’s Republic of China

Juexian Li
Affiliation: Department of Mathematics, Liaoning University, Shenyang 110036, People’s Republic of China

Yihua Yang
Affiliation: Changchun Arts and Science College for Adults, Changchun 130000, People’s Republic of China

Keywords: Bilateral operator weighted shift, Cowen-Douglas operator
Received by editor(s): November 1, 1999
Published electronically: May 21, 2001
Additional Notes: The first author was supported by the National Natural Science Foundation of China (19901011).
The second author was supported by NEF of Liaoning Education Commission of China.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society